# SDR 20000525SH001

- Difficulty date: April 9, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Make and model: Boeing 727
- Engine: Pwa JT8D15
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652244143
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

13TH STAGE SADDLE DUCT RUPTURED, DAMAGING THE UPPER NR 1 ENGINE COWL, MAINTENANCE INSPECTED ENGINE AND FOUND NO OTHER DAMAGE.  AFTER TAKEOFF, CREW REPORTED FIRE WARNING ON NR 1 ENGINE.  CREW FOLLOWED STANDARD PROCEDURES AND RETURNED TO MBJ.   (X)
